Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Steroids cause of prostate problem?
Feb 21, 2005

No that I know my other meds are not causing my prostate problems, could it be the steroids? Urinating is difficult and orgasms don't feel the same. It makes sense that they would cause my prostate to grow. I had a prostate exam prior to having oxandrine prescribed and all was fine now I'm up 3-4 times a night urinating.

Response from Dr. Henry

What is your HIV status and which HIV drugs (and other drugs) are you taking. Androgens/testosterone can cause prostate enlargement is some patients. KH



Previous
Parathyroid and Treatment
Next
Help,Please clarify risk of HIV with std...am I overworried?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement